RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 101–105 (Mi umn7950)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

Some theorems on surfaces of negative curvature

N. V. Efimov


Full text: PDF file (482 kB)

Bibliographic databases:
Received: 20.10.1954

Citation: N. V. Efimov, “Some theorems on surfaces of negative curvature”, Uspekhi Mat. Nauk, 10:1(63) (1955), 101–105

Citation in format AMSBIB
\Bibitem{Efi55}
\by N.~V.~Efimov
\paper Some theorems on surfaces of negative curvature
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 101--105
\mathnet{http://mi.mathnet.ru/umn7950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=70222}
\zmath{https://zbmath.org/?q=an:0067.13802}


Linking options:
  • http://mi.mathnet.ru/eng/umn7950
  • http://mi.mathnet.ru/eng/umn/v10/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Efimov, “Surfaces with a slowly changing negative curvature”, Russian Math. Surveys, 21:5 (1966), 1–55  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:257
    Full text:130
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020